×

zbMATH — the first resource for mathematics

Essais de géométrie riemannienne hyperbolique globale. Applications à la relativité générale. (French) Zbl 0188.54801

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] D. AUFENKAMP, C. R. Acad. Sci., 232, 1951, 213-214. · Zbl 0042.24004
[2] A. AVEZ, C. R. Acad. Sci., 240, 1955, 485-487. · Zbl 0064.16205
[3] L. BEL, La radiation gravitationnelle, C.D.U. et S.E.D.E.S., 5, Place de la Sorbonne, Paris. · Zbl 0093.43301
[4] A. LICHNEROWICZ, Théorie globale des connections et des groupes d’holonomie, Dunod, Paris. · Zbl 0116.39101
[5] A. LICHNEROWICZ, Théories relativistes de la gravitation et de l’électromagnétisme, Masson, Paris. · Zbl 0065.20704
[6] A. LICHNEROWICZ, Problèmes globaux en mécanique relativiste, Hermann, Paris, 1939. · Zbl 0061.47002
[7] A. LICHNEROWICZ, Géométrie des groupes de transformations, Dunod, Paris. · Zbl 0096.16001
[8] G. de RHAM, Variétés différentiables, Hermann, Paris.
[9] N. STEENROD, The topology of fibre bundles, Princeton, University Press, qui emprunte ses démonstrations à C. EHRESMANN. C. R. Acad. Sci., 216, 1943, 628.
[10] A. AVEZ, C. R. Acad. Sci., 250, 1960, 3585-3587. · Zbl 0094.23404
[11] P. BIDAL et G. de RHAM, Comm. Math. Helv., 19, 1946-1947.
[12] C. EHRESMANN, Colloque de topologie algébrique (espaces fibrés), Bruxelles, 1951.
[13] M. FRECHET, Sur le prolongement des fonctionnelles semi-continues et sur l’aire des surfaces courbes, Fund. Math, Vol. 7, 1925, 210-224. · JFM 51.0315.01
[14] P. GILLIS, Sur LES problèmes réguliers du calcul des variations de la forme I(z) = ∫dn F(pi) d (xi) = minimum, Studia Mathematica, 8, 1939, 68-77. · JFM 65.0448.01
[15] HAAR, Mathematische annalen, 97, 1927, 124-158. · JFM 52.0710.02
[16] A. LICHNEROWICZ, Théorie globale des connections et des groupes d’holonomie, Dunod, Paris. · Zbl 0116.39101
[17] A. LICHNEROWICZ, L’intégration des équations de la gravitation relativiste et le problème des n corps, Journ. de Math., t. 23, Fasc. 1, 1944. · Zbl 0060.44410
[18] C. B. MORREY, Ann. Math. Studies, N° 33, Princeton, 1954, 101-159. · Zbl 0057.08301
[19] MYERS, Riemannian manifolds in the large, Duke Math., vol 1, 1935, 42-43. · JFM 61.0786.03
[20] J. NASH, Proc. nat. Acad. Sc. U.S.A., 43, 1957, 754-758. · Zbl 0078.08704
[21] SYNGE, On the neighborhood of a geodesic in Riemannian space. Duke Math, vol. 1, 1935. · Zbl 0013.03602
[22] A. AVEZ, Conditions nécessaires et suffisantes pour qu’une variété soit un espace d’Einstein, C. R. Acad. Sci., 248, 1959. · Zbl 0084.18303
[23] A. AVEZ, Théorie de Hodge de Rham en métriques de signature quelconque C. R. Acad. Sci., 249, 1959 et 250, 1960. · Zbl 0088.37901
[24] L. BEL, La radiation gravitationnelle. C.D.U. et S.E.D.E.S., 5, place de la Sorbonne, Paris, Ve. · Zbl 0093.43301
[25] P. BIDAL et G. de RHAM, LES formes différentielles harmoniques, Comm. Math. Helv., 19, 1946-1947. · Zbl 0063.00378
[26] A. LICHNEROWICZ, Problèmes globaux en mécanique relativiste. Hermann, Paris, 1939. · Zbl 0061.47002
[27] A. LICHNEROWICZ, Théorie globale des connexions et des groupes d’holomonie, Dunod, Paris.
[28] A. LICHNEROWICZ, Géométrie des groupes de transformations, Dunod, Paris. · Zbl 0096.16001
[29] L. SCHWARTZ, Théorie des distributions, t. I et II, Hermann, Paris, 1951. · Zbl 0042.11405
[30] N. STEENROD, The topology of fibre bundles. Princeton mathematical séries, 14. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.